# SDR A6WA201140191

- Difficulty date: March 4, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INBD HINGE LUG PLATE CHAFED.  REPAIRED IAW REO 601R-57-15-3, TYPE 1, ZONE A.
